# SDR ASAA0781864

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960443
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORMER CORRODED.  REMOVED DAMAGED AREA OF FORMER FABRICATED, LOCATED, DRILLED AND INSTALLED A REPLACEMENT FORMER IAW SRM 51-10-3 PG 24.
